# SDR RAIA00403004

- Difficulty date: March 5, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,420 hours, 9,468 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Light
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

STL - WING ANTI-ICE OPEN LIGHT WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED OPEN INDICATOR LAMP.
